# SDR USAAD97226

- Difficulty date: December 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47057
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Door
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PIT - FLT 449 - DURING CRUISE, THE LEFT GEAR UNSAFE LIGHT ILLUMINATED.  THE AIRCRAFT DIVERTED TO PIT AND LANDED WITHOUT INCIDENT.  MAINTENANCE ADJUSTED THE LEFT MAIN LANDING GEAR DOOR HUBCAP BUMPER SHIMS.  THE GEAR RETRACTION, EXTENSION, AND ALTERNATE EXTENSION WERE CHECKED AND FOUND NORMAL.  (X)
